# SDR AALA20170129002

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 56,676 hours, 14,084 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221047003
- Part serial: 10392
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MIA-LPB FLIGHT DIVERTED TO VVI ACCOUNT LEFT VHF RADIO FAILED. LANDING UNEVENTFUL. REMOVED AND REPLACED LEFT VHF RADIO TRANSCEIVER ASSEMBLY IAW AMM 23-12-01. OPERATIONAL CHECK GOOD.
